# SDR 2004UALA00503

- Difficulty date: May 26, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 34,710 hours, 12,700 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Yaw Damper
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT LANDED UNDER AMBER ALERT DUE TO LOSS OF GREEN HYDRAULIC SYSTEM. YAW DAMPER NR 1 WAS FOUND LEAKING. UNIT WAS REPLACED. OPERATIONS CHECK NORMAL.
